Communications in Mathematical Physics

, Volume 153, Issue 2, pp 245–276 | Cite as

Perturbative renormalization of composite operators via flow equations II: Short distance expansion

  • G. Keller
  • C. Kopper


We give a rigorous and very detailed derivation of the short distance expansion for a product of two arbitrary composite operators in the framework of the perturbative Euclidean massiveΦ 4 4 . The technically almost trivial proof rests on an extension of the differential flow equation method to Green functions with bilocal insertions, for which we also establish a set of generalized Zimmermann identities and Lowenstein rules.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Wilson, K.: On Products of Quantum Field Operators at Short Distances. Cornell Report (1964), unpublished; Wilson, K.: Phys. Rev.179, 1499 (1969)Google Scholar
  2. 2.
    Brandt, R.: Ann. Phys.44, 221 (1967); Brandt, R.: Ann. Phys.52, 122 (1969)CrossRefGoogle Scholar
  3. 3.
    Zimmermann, W.: Local Operator Products and Renormalization in Quantum Field Theory. In: Lectures on Elementary Particles and Quantum Field Theory; Brandeis Summer Institute 1970; Deser, S., Grisaru, M., Pendleton H. (eds.), Cambridge, MA: MIT Press 1970Google Scholar
  4. 4.
    Zimmermann, W.: Ann. Phys.77, 570 (1973)CrossRefGoogle Scholar
  5. 5.
    Clark, T.E.: Nucl. Phys.B81, 263 (1974)CrossRefGoogle Scholar
  6. 6.
    Zimmermann, W.: Ann. Phys.77, 536 (1973)CrossRefGoogle Scholar
  7. 7.
    Anikin, S.A., Zavialov, O.I.: Ann. Phys.116, 135 (1978)CrossRefGoogle Scholar
  8. 8.
    Zavialov, O.I.: Renormalized Quantum Field Theory, Kluwer Academic Publishers (Mathematics and Its Applications, Soviet Series, Vol. 21) 1990Google Scholar
  9. 9.
    Keller, G., Kopper, C.: Perturbative Renormalization of Composite Operators via Flow Equations I. MPI, Commun. Math. Phys.148, 445 (1992)Google Scholar
  10. 10.
    Smirnov, V.A.: Commun. Math. Phys.134, 109 (1990)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • G. Keller
    • 1
  • C. Kopper
    • 2
  1. 1.Max-Planck-Institut für PhysikWerner-Heisenberg-InstitutMünchen 40Germany
  2. 2.Institut für Theoretische PhysikUniversität GöttingenGöttingenGermany

Personalised recommendations